Jump to content
Important Survey - Please Participate ×

how do you explain to your loved ones?!


[ge...]

Recommended Posts

I'm 7 months post Xanax currently, and I still struggle with terrible leg and foot pain, left eye blurry, tingling in my arms, occasional insomnia, stomach bloat, and a weird pain below my left ear.  I'm by far much better than I was! I am however still getting the eye rolls from my boyfriend when it comes to the pain. One of his comments is always "you just need to exercise" I could scream at him! I should explain, I am a single mom, I'm a hairdresser at night, and currently enrolled in school 40hrs a week to earn my teaching degree in the beauty school. Life did not allow me to rest unfortunately, because I was terrified I'd lose my house. So I know I'm getting more activity than I did 6 months ago. But I'm frustrated! I have gained weight, not sure if anyone else had experienced that, and I used to work out back before everything came crashing down. I wish I could just go for a run, but I always pay for that 2 days later! Everytime be suggests it I explain the hypersensitivity, I explain that with life being so busy I can't afford to set myself back. I do watch what I eat, and I climb stairs all day at school. I'm just feeling down. Any suggestions welcome. Thank you  :smitten:
Link to comment
Share on other sites

I find "explaining" very difficult, almost fruitless. And the uncomprehending looks on their faces is annoying, to say the least.

 

So now I print off info or send links to people so that they can read about it. They seem to get it better that way. A shame that they don't believe me, but they will believe the stories of other people.  ::)

Link to comment
Share on other sites

Hi gettingthere74

 

    Just want to share that I have had similar situations with those that offer advice and try to tell me stuff on how to get better, I know that they mean well but they don't understand what you are going through. What I did was started keeping silent and just dealing with it. I tried to the things that I could and just let the rest go and take it one day at a time. Take it easy on yourself and do the things that you can. Try not to do too much and avoid stressful situations as much as you can. You are 7 months out and that is well my friend. You are doing good so hang tough! You know what they say, with benzo withdrawal it just takes time, so just take it one day, one hour, one minute at a time if that's what it takes. TIME is the magic word. As time passes you will be able to look back and see how far you have come and all the time you will be feeling better and better.  :thumbsup:

 

 

ldm27

Link to comment
Share on other sites

Thank you all so much!! I appreciate the responses. I'm not familiar with Parker's note, and I'd love links to things if you have any favorites. I'll be honest, before benzobuddies I thought I was crazy too. I've had no luck finding any information on why I'm in so much pain. The dr told me it would end after 6 weeks, and then after 3 months, and then after 6... He finally tried to talk me into more medication. It's so hard.
Link to comment
Share on other sites

You should be very proud of yourself.  You've come a long way! Working and going to school, WOW!! Kudos to you!  Like solitudeseeker, I print articles and send videos.  It takes too much energy to explain it over and over again. 
Link to comment
Share on other sites

I hv found explaining it to people is totally futile. They don't want to read anything and they believe they know what is wrong with me and want to gv me advice. I just try never to let the subject come up. If they bring it up I try to change the subject. I honestly don't want to tlk to anybody anyway. They have to force me to even get a conversation started. I was never like this before. I guess is all I can recommend and we will get better at some point, we have to ride it out.
Link to comment
Share on other sites

Remy,

Thank you for posting this video.  It was just what I needed to see. 

 

My concern is that they are talking about benzos causing long-term damage.  I'm worried that my receptors will never return back to normal.  I have so many mutations and am concerned I'll never be healed.

 

Are there a lot of benzobuddies that have not healed?

Link to comment
Share on other sites

My Psychologist started a Saturday morning group. Not for benzos, just a group of people getting together to put a wellness plan in place to help fix whatever problems they are having.

Today she wants me to talk about what wd feels like to me. I really don't want to talk about it because no one else can even begin to understand unless they are going through it themselves.

I have never had any luck explaining this to anyone.

I would rather just keep my mouth shut or talk about something else.

 

Link to comment
Share on other sites

Thank you for the video!! I went ahead and posted it on my Facebook. I truly believe the things we go through should be shared, as we never know who might be suffering and hand no idea. I'm in the states, and I'm telling you from my experience, doctors near me have no idea the effects, no idea what to with you... Other than prescribe more drugs. Bhealthy17 I shared in that fear when I heard it, but I think it's important to point out that they said that is a very small percentage, and the symptoms are mild rather than severe. Perhaps their symptoms are from other ailments? I'm going to remain hopeful for us both that the hell will end! Thank you all for responding and making me feel less alone in this battle!  :smitten:
Link to comment
Share on other sites

Thank you for the video!! I went ahead and posted it on my Facebook. I truly believe the things we go through should be shared, as we never know who might be suffering and hand no idea. I'm in the states, and I'm telling you from my experience, doctors near me have no idea the effects, no idea what to with you... Other than prescribe more drugs. Bhealthy17 I shared in that fear when I heard it, but I think it's important to point out that they said that is a very small percentage, and the symptoms are mild rather than severe. Perhaps their symptoms are from other ailments? I'm going to remain hopeful for us both that the hell will end! Thank you all for responding and making me feel less alone in this battle!  :smitten:

 

No problem, yeah you are right about that. There are so many people suffering from this hell. After I watched that video it inspired me to start  advocating against this Poisen publicly. When I am better I am going to do something about this. Even if it's just posting all the information people need to know. About this hell in doctors offices and pharmacies. People need to know. 

 

It's to scary to go into this blindly. I know first hand about that.....

Link to comment
Share on other sites

I feel the same inspiration! And there's relief on my end to see that my continuing symptoms are real, and due to benzos. I had a dr start to lean toward MS, and I knew in my heart that's not the problem. So I quit going to the dr. Thankfully I'm past the intrusive thoughts, but there were many nights I was convinced it was something worse. My timeline however lines up. While I used xanax periodically for years, it was only 6 weeks after the dr prescribed it daily that I started with my tolerance withdrawal pain and tingling. Nerves were firing. Please share anything you come across! I find reading about it helpful. Thank you for your time!
Link to comment
Share on other sites

×
×
  • Create New...